# SDR ASAA0741393

- Difficulty date: January 16, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N782AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25113
- Aircraft time: 42,674 hours, 23,853 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430517
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT WING TRAILING EDGE I/B FORE FLAP LWR SURFACE HAS AN EXISTING REPAIR WITH MULTIPLE DENTS AND DINGS AT WBL 119.  REMOVED THE EXISTING REPAIR DOUBLER AND DAMAGED AREA OF LWR SKIN FABRICATED AND INSTALLED A SKIN FILLER AND A REPAIR DOUBLER IAW SRM 51-70-10 PARA 7, 8, 11, 15, 18 AND 20.
